# SDR HALA2011012200037

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,240 hours, 31,879 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Actuator
- Part number: AV311
- Part serial: 3507
- Condition: Malfunctioned
- Location: Defueling
- Part time: 12,314 hours, 2,669 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS - AIR TURN BACK DUE TO UNRELIABLE LT MAIN FUEL TANK QTY.  IMBALANCE WOULD GO TO 2400 LBS BETWEEN RT & LT MAINS W/I 30 SECONDS.  R & R LT  DFU IAW AMM 28-41-03.  R & R LT DEFUELING VALVE BODY IAW MM 28-26-01.  R & R LT DEFUEL VALVE ACTUATOR IAW AMM 28-26-11.
